# SDR PCAA9900014

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 3640, EN ROUTE TO BWI, THE NR 2 HYDRAULIC SYSTEM INDICATED ZERO QUANTITY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM, FOUND THE HYDRAULIC LINE AT THE NR 2 GEAR ACTUATOR AT FAULT.  INSTALLED A FLEXIBLE LINE PER MANUAL PROCEDURES.  CHECKED SYSTEM PER CHAPTER 05.  SUBSEQUENTLY, THE HYDRAULIC FLEXIBLE LINE WAS REPLACED WITH ORIGINAL EQUIPMENT.  AIRCRAFT RETURNED TO SERVICE.
